MathSciNet Relay Station
MathSciNet bibliographic data
MR2033231 42B25 (35J25 42B20 47A60 47F05 47G10)
Martell, José María Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications. Studia Math. 161 (2004), no. 2, 113–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement